ANNEX A

Sodexo Pass International SAS

v.

Hungary

(ICSID Case No. ARB/14/20) Annulment Proceeding

HEARING ON NOVEMBER 17-18, 2020 (via WebEx) HEARING SCHEDULE

DAY 1 - NOVEMBER 17, 2020

8:00 – 8:05	Introductory remarks
8:05 – 9:45	Applicant's Opening Statement
	30-minute break
10:15 – 11:55	Claimant's Opening Statement
	15-minute break
12:10 – 1:00	Potential questions from the Committee

DAY 2 - NOVEMBER 18, 2020

8:00 – 8:45	Applicant's Closing Statement
	15-minute break
9:00 – 9:45	Claimant's Closing Statement
	15-minute break
10:00 - 10:30	Applicant's response to the Committee's potential questions
10:30-11:00	Claimant's response to the Committee's potential questions
	30-minute break
11:30 – 12:45	Potential additional questions from the Committee and the Parties' response to such questions